# SDR 9718939612

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT NOT BLINKING.  REPLACED BATTERY, OPERATIONAL CHECK NORMAL.
